# SDR AALA201802279009

- Difficulty date: January 31, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112307200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACKED INTERCOSTAL FITTING ON FR 16 FROM THE UPPER INBOARD HOLE OF LEFT HAND SIDE TO DOOR STOP 7 AT FORWARD GALLEY AREA. REPLACED INTERCOSTAL FITTING PER SRM 51-72-11 AND DRAWING D53112300.
